... my neuro tegretol to keppra. I have been switched 2 months ago and just had a grand mal seizure last weekend. I havent had one in 6 yrs. My neuro added more keppra and all is well so far. Do u think this is why I had a seizure. I have been under alot of stress lately and am having problems with my thyroid. Thanks
I am not a Nuerol but my childrens father has (had) gran mal seizures.Could be your meds but, keep in mind seizures can be brought on by strobing lights,stress,diet.look at side effects of new meds.check into interactions of any other meds(including over the counter meds).glad you are not having anymore seizures.Gran mal are the worst.My ex lives in IN but can ask his opinion if you would like.Good Luck.
It could have been the switch and it is possible he did not start you on enough Keppra to begin with. Hopelully you are on enough now to control your seizures. Seizures are always a possibility when changing medications. Gemerally if you are well controlled and not having problems they do not change meds. Were you beginning to have problems with the Tegretol?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 1 answer
Posted 5 May 2011 • 2 answers
Posted 21 Mar 2012 • 2 answers
Posted 11 Aug 2016 • 1 answer
Posted 24 Aug 2016 • 0 answers